# SDR VNAA2019101299903

- Difficulty date: September 10, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180245
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CRACKED UPPER FWD END.INSTALLED NEW SERVICEABLE SKIN P/N: 601R318024-5 ON PAX DOOR IAW CRJ700 SRM 51-42-06-001-001-A01, 57-42-01-001-001-A01, 51-42-13-001-001-A01 AND 51-42-22-001-001-A01 REV.36 DATE AUG 10/2019.
